BibTeX record journals/dam/GoncalvesPP13

download as .bib file

@article{DBLP:journals/dam/GoncalvesPP13,
  author    = {Daniel Gon{\c{c}}alves and
               Aline Parreau and
               Alexandre Pinlou},
  title     = {Locally identifying coloring in bounded expansion classes of graphs},
  journal   = {Discrete Applied Mathematics},
  volume    = {161},
  number    = {18},
  pages     = {2946--2951},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.dam.2013.07.003},
  doi       = {10.1016/j.dam.2013.07.003},
  timestamp = {Sun, 28 May 2017 13:22:27 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/GoncalvesPP13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier